| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 87(3); 2014 > Article
The Korean Journal of Medicine 2014;87(3): 357-362.
림프종 환자에서 리툭시맙 치료 후에 발생한 저감마글로불린혈증 1예
노현진, 공봉한, 김영신, 정윤화, 우인숙, 한치화
가톨릭대학교 의과대학 내과학교실
A Case of Prolonged Hypogammaglobulinemia after Rituximab-Containing Chemotherapy in a Patient with Lymphoma
Hyun Jin Noh, Bong Han Gong, Young Sin Kim, Yun Hwa Jung, In Sook Woo, Chi Wha Han
Departments of Internal Medicine, The Catholic University of Korea College of Medicine, Seoul, Korea
Corresponding Author: Chi Wha Han ,Tel: +82-2-3779-2428, Fax: +82-2-780-3132, Email: cwhan@unitel.co.kr
Received: February 25, 2013;   Revised: March 6, 2013;   Accepted: November 11, 2013.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Rituximab, an anti-CD20 monoclonal antibody, is an effective target agent against the B lymphocytes in B-cell lymphoid malignancies and various lymphoproliferative diseases. Moreover, the toxicity of rituximab is less severe than that of conventional cytotoxic agents, which has promoted the widespread application of rituximab in the treatment of B-cell lymphoma. However, depletion of B lymphocytes by rituximab, which leads to secondary hypogammaglobulinemia, can cause deterioration of humoral immunity. Although immune reconstitution after hematopoietic stem cell transplantation is known to prevent prolonged hypogammaglobulinemia, very few cases of long-standing hypogammaglobulinemia have been reported. We report herein a case of prolonged hypogammaglobulinemia after rituximab-containing chemotherapy and splenectomy in a patient with non-Hodgkin’s lymphoma and discuss the clinical significance and pathogenetic mechanism of this phenomenon with a literature review.
Keywords: Non-Hodgkin’s lymphoma; Rituximab; IgG deficiency
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
1
Crossref
1,627
View
10
Download
A case of thymic hyperplasia after immunochemotherapy in a patient with diffuse large B-cell lymphoma  2009 October;77(2)
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community